# SDR QXEA9500444

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31168
- Make and model: Swrngn SA227AC
- Aircraft serial: AC599
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: LT52A
- Condition: Inop
- Location: Cockpit
- Part time: 88,767 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GEG - LOST LIGHTING ON FIRST OFFICER'S SIDE, FLIGHT INSTRUMENTS WITH STRONG ELECTRICAL BURNING SMELL OCCURRING DURING FAILURE.  REPLACED POWER SUPPLY AND LIGHTING, OPS CHECKED GOOD.  REMOVED POWER SUPPLY, HAD STRONG BURNED ODOR.  AIRCRAFT RETURNED TO SERVICE.
